AIP, Reintroduction Problems

Home Forums The Myers Way® Protocols The Autoimmune Solution AIP, Reintroduction Problems

This topic contains 1 reply, has 2 voices, and was last updated by Dana Faris RDN Dana Faris RDN 2 months ago.

  • Author
    Posts
  • #13374

    jlundy17
    Participant

    I found a functional medicine doctor who put me on the AIP diet and did an extensive stool test on me. My stool results came back “the best” she has seen..the only flag was that my gut needs more diversity. After 30 days I was okayed by a functional med dietician to start reintroducing foods.

    I am feeling very discouraged and overwhelmed. I feel like this diet has created new problems for me. Now I break out in random hives, wake up feeling stuff with head pressure, my eyes have been weird off and on (red, itchy, discharge), and then the worst is feeling hung over.

    I had reintroduced foods that seemed fine, but now I think I react to? I feel like I have taken steps back and don’t know what to do. I don’t know how much longer I can eat like this, but at the same time, every time i try something I think I am reacting. I never broke out in hives before. I feel like my doctors are hard to talk to since they are so overbooked etc…they just keep saying pull stuff out and then add back in.

    I am really discouraged and worry that I have created food intolerances.

    She also changed me from Synthroid to Naturethroid. Early on in the diet I did have a huge improvement but my thyroid labs came back and she upped my dosage due to beying hypo. Maybe I am not tolerating Naturethroid? The first 3-4 weeks in the diet I felt a huge improvement. Now I do not.

    0
  • #13375
    Dana Faris RDN
    Dana Faris RDN
    Moderator

    Hi there,
    I am sorry to hear about the negative experience you are having! You may want to consider if there is maybe something in common with the foods you are adding in that are causing the symptoms and hives. Sometimes foods high in histamine can cause people to react in hives. Also, your change in medications would be something else I would consider. It seems like you were doing great and once the medication changed was when you started feeling worse. You might want to discuss with your physician the negative reactions you have had to see if there are alternatives there.

    0

You must be logged in to reply to this topic.

Linked Forums Title

Linked Topics Title

Ad